MAUDE Adverse Event Report: ARTHREX, INC. CURETTE,BS CUT,Ø 5.4MM RING,220 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CURETTE,BS CUT,Ø 5.4MM RING,220 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number CURETTE,BS CUT,Ø 5.4MM RING,220 MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is dull.There was no harm for the patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
It was reported the device is dull.The reported event was confirmed as the visual evaluation revealed that the cutter is dull (see evaluation pictures 2 + 3).A most likely cause is wear and tear.

Brand Name
CURETTE,BS CUT,Ø 5.4MM RING,220 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18005405
Report Number1220246-2023-08378
Device Sequence Number15363059
Product Code MDM
UDI-Device Identifier00888867026018
UDI-Public00888867026018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURETTE,BS CUT,Ø 5.4MM RING,220 MM
Device Catalogue NumberAR-20030
Device Lot Number14992723
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown